I was hospitalized with the rash but it cleared up. My understanding is if you have any scaring or other lasting effects from Incivek you should consider contacting an attorney.
Hi there, I had the same problem with the skin changing, it looked a lot different. I looked like I had aged several years.
I tried to continue to drink lots of water, ate well, took vitamins, added Omega 3's, calcium magnesium etc. Over time my skin started to look much better.
I don't know if it was time or supplements but it is returning.
I also had cyrogloblinemia (caused by HCV) with bleeding under the skin which left iron stains when the blood would return to the body. They were brown spots.
I was told I would always have them, that they were like a tattoo. They are now gone which gives me a lot of hope
hi there my hubby treated with incivek and had the very same problems still does and he about 18mth post tx.Before treating he adored the sun and used to tan so easily but now he will break out with hives something he never had before, also his skin is paper thin and if the dog catches him with his claws when playing then he will bleed quite heavy and it scars we can only put it down to tx because he was perfectly fine before hand. Jules x
So glad to hear that you got rid of the brown spots. I have cryo and HCV and am waiting to treat. Which treatment did you have? Thx.
Hi, I used Incivek, Peg, Riba. I am so happy that the brown spots are gone. It took about a year after ending tx for them to disappear.
Good luck, Dee